# SDR R61A2019041427380

- Difficulty date: March 27, 2019
- Submitted: April 14, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,378 hours, 23,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031035022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING SLAT PANEL #2 OUTBD TRACK CUTOUT CRACKED. CRACK REMOVED BY BLENDING IAW SRM 57-49-01 REPAIR 06.
